# SDR UALA2010030500773

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 48,313 hours, 13,417 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Condition: Leaking
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD OF NR 1 ENG, PANEL LEAKING FUEL.  REMOVED FLAP TRACK FAIRING FOR ACCESS TO REPLACE FUEL PLATE AND SEAL. HAVE ALL NEEDED PARTS. REPLACING PLATE NOW.  REPLACED FUEL ACCESS PANEL.
